National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272532

Case Details

VAERS ID: 272532 (history)  
Age: 26.0  
Gender: Female  
Location: Kentucky  
Vaccinated:2007-01-15
Onset:2007-01-15
   Days after vaccination:0
Submitted: 2007-02-14
   Days after onset:30
Entered: 2007-02-15
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1447F / 0 RA / IM

Administered by: Other       Purchased by: Other
Symptoms: Loss of consciousness
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness: Sulfonamide allergy
Preexisting Conditions: loss of consciousness
Diagnostic Lab Data: UNK
CDC Split Type: WAES0701USA04509

Write-up: Information has been received from a laboratory technician concerning a 26 year old female who on 15-JAN-2007 was vaccinated with a first dose of HPV vaccine (yeast). Ten minutes after the vaccination, the patient passed out at the check out for an unspecified time. The patient said that she always passes out after she gets an injection. Unspecified medical attention was sought. On 15-JAN-2007, the patient recovered without incident. No product quality complaint was involved. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 2/14/2007. Initial and follow up information has been received from a healthcare provider concerning a 26 year old female with an allergy to sulfa drugs who on 15-JAN-2007, at 8:23 was vaccinated with a first dose of GARDASIL (lot#655617/1447F) in the right deltoid. Ten minutes after the vaccination, the patient passed out at the check out for an unspecified time. The patient said that she always "passes out" after she gets an injection. Unspecified medical attention was sought. On 15-JAN-2007, the patient recovered without incident. No product quality complaint was involved. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272532


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166